# SDR FXGA201501261503

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N251CE
- Make and model: Doug C-118A
- Aircraft serial: 44612
- Engine: Pwa R2800CB3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN IS CRACKED AT THE END OF AN EXISTING STRINGER REPAIR DOUBLER, SEE DWG 1503-01.  REMOVE EXISTING REPAIR DOUBLER & STRAPS.  CUT OUT SKIN IAW DWG 1503-02.  MANUFACTURE NEW REPAIR PARTS IAW DWG 1503-03 & EO 9915.
